You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Iterative Solution Method for Linear Systems of Which the Coefficient Matrix is a Symmetric $M$-Matrix
J. A. Meijerink and H. A. van der Vorst
Mathematics of Computation
Vol. 31, No. 137 (Jan., 1977), pp. 148-162
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2005786
Page Count: 15
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A particular class of regular splittings of not necessarily symmetric $M$-matrices is proposed. If the matrix is symmetric, this splitting is combined with the conjugate-gradient method to provide a fast iterative solution algorithm. Comparisons have been made with other well-known methods. In all test problems the new combination was faster than the other methods.
Mathematics of Computation © 1977 American Mathematical Society